Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Determinateness and partitions

Author: Karel Prikry
Journal: Proc. Amer. Math. Soc. 54 (1976), 303-306
MSC: Primary 04A20; Secondary 04A25
MathSciNet review: 0453540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the axiom of determinateness of Mycielski and Steinhaus for games in which players alternate in writing reals implies that $ \omega \to (\omega )_2^\omega $ (i.e. for every partition of infinite sets of natural numbers into two classes there is an infinite set such that all its infinite subsets belong to the same class).

References [Enhancements On Off] (What's this?)

  • [1] Erik Ellentuck, A new proof that analytic sets are Ramsey, J. Symbolic Logic 39 (1974), 163–165. MR 0349393
  • [2] Fred Galvin and Karel Prikry, Borel sets and Ramsey’s theorem, J. Symbolic Logic 38 (1973), 193–198. MR 0337630
  • [3] A. R. D. Mathias, On a generalization of Ramsey's theorem, Thesis, Bonn, 1968.
  • [4] Jan Mycielski, On the axiom of determinateness. II, Fund. Math. 59 (1966), 203–212. MR 0210603
  • [5] John C. Oxtoby, The Banach-Mazur game and Banach category theorem, Contributions to the theory of games, vol. 3, Annals of Mathematics Studies, no. 39, Princeton University Press, Princeton, N. J., 1957, pp. 159–163. MR 0093741
  • [6] Jack Silver, Every analytic set is Ramsey, J. Symbolic Logic 35 (1970), 60–64. MR 0332480
  • [7] Robert M. Solovay, A model of set-theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2) 92 (1970), 1–56. MR 0265151

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 04A25

Retrieve articles in all journals with MSC: 04A20, 04A25

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society